Alert archive / New York / Coastal Flood Statements in 2016
Coastal Flood Statement 22, NWS New York, NY
NWS New York, NY issued this coastal flood statement at Sep 6, 2016, 4:36 AM EDT for Richmond County, New York. It took effect at Sep 6, 2016, 11:00 AM EDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Sep 6, 2016, 4:36 AM EDT (08:36 UTC)
- In effect from
- Sep 6, 2016, 11:00 AM EDT
- Expired
- Sep 6, 2016, 2:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS New York, NY
County Richmond County, NY
The radar
The Philadelphia radar (KDIX), 74 km from the middle of the area, began a volume at 08:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 8.6 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1930 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 308 m²/s²
- 0-3 km storm-relative helicity
- 373 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
571 WHUS41 KOKX 060836 CFWOKX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 436 AM EDT TUE SEP 6 2016 ...MINOR TO LOCALIZED MODERATE COASTAL FLOODING TODAY ALONG THE ATLANTIC FACING SOUTH SHORE BAYS OF NASSAU COUNTY... ...HIGH RIP CURRENT RISK FOR THE ATLANTIC BEACHES OF KINGS... SOUTHERN QUEENS...AND SOUTHERN NASSAU COUNTIES... CTZ009-NYZ071-177-061700- /O.CAN.KOKX.CF.S.0020.000000T0000Z-160906T0900Z/ /O.CON.KOKX.CF.S.0021.160906T1800Z-160906T2100Z/ SOUTHERN FAIRFIELD-SOUTHERN WESTCHESTER-NORTHERN NASSAU- 436 AM EDT TUE SEP 6 2016 ...WATER LEVELS WILL APPROACH MINOR TIDAL FLOODING BENCHMARKS TODAY... * LOCATIONS...LOW LYING COASTAL AREAS OF SOUTHERN FAIRFIELD... WESTCHESTER AND NORTHERN NASSAU COUNTIES. * TIDAL DEPARTURES...1.5 TO 2.0 FEET ABOVE ASTRONOMICAL LEVELS. * TIMING...AROUND THE TIMES OF HIGH TIDE THIS AFTERNOON. * IMPACTS...LOCALIZED MINOR COASTAL FLOODING AND SPLASH OVER. $$ NYZ179-061700- /O.CON.KOKX.CF.Y.0023.160906T1400Z-160906T1900Z/ /O.CON.KOKX.RP.S.0011.160906T1000Z-160906T2300Z/ SOUTHERN NASSAU- 436 AM EDT TUE SEP 6 2016 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS EVENING... ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 3 PM EDT THIS AFTERNOON... * RIP CURRENT RISK...HIGH. * SURF HEIGHT...6 TO 8 FEET. * LOCATIONS...SOUTH SHORE BAYS AND ATLANTIC BEACHES OF NASSAU COUNTY. * TIDAL DEPARTURES...1.5 TO 2.5 FEET ABOVE ASTRONOMICAL LEVELS. * TIMING...MINOR TO LOCALLY MODERATE COASTAL FLOODING AROUND THE HIGH TIDE CYCLE TODAY. HIGH RISK OF RIP CURRENTS TODAY. * IMPACTS...MINOR FLOODING OF THE MOST VULNERABLE SHORE ROADS AND/OR ADJACENT PROPERTIES DUE TO HEIGHT OF STORM TIDE OR WAVE SPLASHOVER. MAJORITY OF ROADS REMAIN PASSABLE WITH ONLY ISOLATED CLOSURES. THERE IS NO SIGNIFICANT THREAT TO LIFE AND IMPACT ON PROPERTY IS MINIMAL. * LIGHTNING RISK...NONE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. TALK TO LIFEGUARDS AND BEACH OFFICIALS TO LEARN ABOUT ANY SURF HAZARDS AND HEED THEIR ADVICE. PAY ATTENTION TO FLAGS AND POSTED SIGNS AND SWIM IN LIFE GUARDED AREAS. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT... BEGIN TO SWIM BACK TOWARD THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && ...SOUTH SHORE BAYS WATER LEVELS FOR TODAY... COASTAL............TIME OF......FORECAST TOTAL.......FLOOD..... LOCATION...........HIGH TIDE.....WATER LEVEL.........CATEGORY.. ...................................(MLLW/MHHW)................. FREEPORT GAUGE NY....1235 PM.....5.1-5.6/0.6-1.1......MINOR.... POINT LOOKOUT NY.....1138 AM.....5.5-6.0/0.8-1.3......MINOR.... E ROCKAWAY NY........1151 AM.....5.5-5.8/0.5-0.8......NONE.... $$ NYZ074-061700- /O.NEW.KOKX.CF.S.0022.160906T1500Z-160906T1800Z/ RICHMOND (STATEN ISLAND)- 436 AM EDT TUE SEP 6 2016 ...WATER LEVELS WILL APPROACH MINOR TIDAL FLOODING BENCHMARKS TODAY... * LOCATIONS...LOW LYING COASTAL AREAS AROUND STATEN ISLAND. * TIDAL DEPARTURES...1.5 TO 2.0 FEET ABOVE ASTRONOMICAL TODAY. * TIMING...AROUND THE TIME OF HIGH TIDE TODAY. * IMPACTS...LOCALIZED MINOR COASTAL FLOODING. $$ NYZ075-178-061700- /O.CON.KOKX.RP.S.0011.160906T1000Z-160906T2300Z/ KINGS (BROOKLYN)-SOUTHERN QUEENS- 436 AM EDT TUE SEP 6 2016 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS EVENING... * RIP CURRENT RISK...HIGH. * SURF HEIGHT...6 TO 8 FEET. * LOCATIONS...ATLANTIC BEACHES OF KINGS AND SOUTHERN QUEENS. * TIMING...TODAY. * LIGHTNING RISK...NONE. PRECAUTIONARY/PREPAREDNESS ACTIONS... RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. TALK TO LIFEGUARDS AND BEACH OFFICIALS TO LEARN ABOUT ANY SURF HAZARDS AND HEED THEIR ADVICE. PAY ATTENTION TO FLAGS AND POSTED SIGNS AND SWIM IN LIFE GUARDED AREAS. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT... BEGIN TO SWIM BACK TOWARD THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this coastal flood statement went out at Sep 6, 4:17 AM EDT, 19 minutes earlier.
Area forecast discussion, Sep 6, 4:17 AM EDT, 19 minutes before
Area Forecast Discussion
National Weather Service New York NY
417 AM EDT TUE SEP 6 2016
.SYNOPSIS...
Post-tropical cyclone Hermine will continue to slowly move west,
to the south of Long Island today and then come nearly to a halt
tonight while weakening. Hermine then slowly moves
northeast Wednesday into Wednesday night and farther out to sea,
continuing to weaken during the period. A cold front approaches
Thursday and moves across Thursday night into early Friday.
Another cold front moves in for Sunday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
The low pressure center of Hermine will become more vertically
stacked today and this will result in the pressure filling in
with a rising trend. Meanwhile, the surface low is projected by
the numerical models to move west, staying south of Long Island.
The weather forecast will feature gusty north to northeast flow
and periodic rain showers, highest chances towards the coast later
today. Some tropical storm force winds are still possible mainly
across Eastern Suffolk County on Long Island and coastal SE
Connecticut today.
Temperatures will be cooler than the previous day as a result.
MAV/MET blend used for highs with a range of lower 70s out east to
lower 80s for the western portions of the region.
Refer to the latest forecast track from the National Hurricane
Center and the Hurricane Local Statements issued by this office
for more information on potential impacts.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
Post Tropical Cyclone Hermine will come nearly to a halt tonight
before heading slowly in a more northeast direction for midweek.
Still have vertical stacking aloft to convey the equivalent
barotropic nature of the low. The low will therefore continue to
weaken. Winds will lessen further with showers in the area. Again
the highest chances for showers will be towards the coast. These
chances of showers slowly decrease from west to east during the
day Wednesday and Wednesday Night as winds continue to subside in
response to a weakening pressure gradient. This will be the case
as low pressure travels northeast slowly and continues to weaken
with the lack of upper level support. Mainly dry weather is
anticipated late Wednesday Night into Thursday Morning.
Temperatures forecast exhibit a warming trend for Wednesday as rain
chances lower and the north to northeast flow further decreases.
Highs were a MAV/MET blend again and in the upper 70s to mid 80s.
The temperatures at night continue to remain mild as well with the
abundant clouds mitigating radiational cooling. Dewpoints during
this period will be rising into the mid 60s to near 70, making for a
more humid environment.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
By Thursday, models resolve post tropical Hermine to lose its
structure and further weaken in the vicinity of the Southern New
England coastline. The local area will return to more of a west
to southwest flow as westerlies begin moving southeastward into a
greater portion of the Great Lakes. The stacked low associated
with Hermine will stay east of the region and further move out to
sea. Remarkably warmer temperatures are expected Thursday with the
more southwest to west flow increasing low level warm air
advection. ECS used for highs ranging from the lower 80s to lower
90s.
A cold front approaches Thursday and moves across Thursday Night
into early Friday. With model uncertainty in timing and placement
of any convection and the lack of a moisture source, only went
with slight chances of showers and thunderstorms during this
period. Weak high pressure follows for Friday.
Warm front lifts N on Sat with a pre-frontal trough developing to
the west. Either of these could spark a shower...maybe a
thunderstorm during the afternoon. Cold front tracks across Sat
night or Sun (12z & 00z EC is faster than the GFS)...but lack of
upper level dynamics indicates a mostly dry passage.
&&
.AVIATION /08Z TUESDAY THROUGH SATURDAY/...
Post Tropical Cyclone Hermine will meander south of Long Island
into early Wednesday morning.
VFR to get started, except MVFR at KGON. Gradually become MVFR
from SE to NW into this afternoon, except KGON where should
become IFR and KSWF where should stay VFR. KGON should improve
back to MVFR early afternoon. Cannot rule out localized variations
of +/- one flight category from what is in TAFs.
N-NE winds gusting to 25-35kt from after 9z into early afternoon,
with strongest gusts at CT/Long Island Terminals. Localized,
occasional gusts 5-10kt higher than TAFs are possible. Wind gusts
should diminish this afternoon and evening to 15-25kt by the end
of the TAF period, with gusts abating at inland terminals.
.Outlook for 06Z Wednesday through Saturday...
.Late Tonight...MVFR or lower possible. NE-E winds g15-25kt
possible at coastal terminals.
.Wednesday...MVFR or lower possible. N-E winds g15-20kt possible.
.Wednesday night...Becoming VFR with diminishing winds.
.Thursday...VFR.
.Thursday night...MVFR possible in showers.
.Friday-Saturday...VFR.
&&
.MARINE...
A Tropical Storm Warning remains in effect for winds of at least
34 kts across all coastal waters except for NY Harbor as Hermine
moves slowly westward passing across the offshore waters south of
Long Island through tonight.
Rough conditions continue across all forecast waters today into
this evening. Where tropical storm warning is in effect, still
expecting gusts between 40-45 kts across the ocean and LI Sound,
with seas mainly of 10-15 ft and 5-8 ft, respectively. Conditions
trend less with respect to winds and seas late tonight through
Wednesday Night. Overnight Wednesday night through Thursday,
mainly sub SCA conditions are expected, with only places reaching
marginal SCA being the outer ocean due to seas mainly from
Moriches to Montauk Point.
Sub-advisory conditions are then expected through the remainder of
the forecast period.
&&
.HYDROLOGY...
Moderate to severe drought conditions continue for Suffolk county,
refer to the latest local drought statement for details.
Rainfall associated with Hermine will be less than 1 inch.
Overall, no widespread significant rainfall expected.
&&
.TIDES/COASTAL FLOODING...
Hermine continues to move west, and will linger south of Long Island
through the day today. Gusty north winds should shift slightly to
the north/northeast this afternoon, and water will continue to push
toward our shores.
Tidal anomalies were averaging around 1 to 2 foot above normal
during the high tide cycle that passed overnight.
For the next high tide cycle, tidal anomalies may gradually increase
to 1.5 to possibly 2.5 above astronomical tides.
As such, a Coastal Flood Advisory remains in effect for southern
Nassau County. Please keep in mind that a Tropical Storm
Warning remains in effect for Suffolk County. Tides across southwest
Suffolk, and across portions of the Peconic Bay will likely exceed
minor coastal flooding thresholds.
For the south shore bays, locations such as Lindenhurst and Freeport
will likely experience coastal flooding once again.
A Coastal Flood Statement continues for the western shores of Long
Island Sound across coastal Fairfield, Westchester, and northern
Nassau Counties for water levels approaching minor tidal flooding
later today. The lower Raritan Bay was added, Richmond County, as
the northerly flow piles water into the lower portion of the NY
Harbor.
Please stay tuned to updates as conditions warrant.
Additionally, expectation is for high surf to continue. This surf on
top of stormtide will continue to result in beach erosion and
dangerous rip currents. If total water levels do approach moderate
flood levels, the threat for some dune erosion and isolated
washovers would increase.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Tropical Storm Warning for CTZ010>012.
NY...High Rip Current Risk through this evening for NYZ075-178-179.
Coastal Flood Advisory from 10 AM this morning to 3 PM EDT
this afternoon for NYZ179.
Tropical Storm Warning for NYZ078>081.
NJ...None.
MARINE...Small Craft Advisory until 8 PM EDT this evening for ANZ338.
Tropical Storm Warning for ANZ330-335-340-345-350-353-355.
&&
SYNOPSIS...BC/JM
NEAR TERM...JM
SHORT TERM...JM
LONG TERM...BC/JM
AVIATION...Maloit
MARINE...JM/MET
HYDROLOGY...JM
TIDES/COASTAL FLOODING...PWHazardous weather outlook, Sep 5, 7:57 PM EDT, 8 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 757 PM EDT MON SEP 5 2016 ANZ330-335-340-345-350-353-355-CTZ010>012-NYZ078>081-061000- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- 757 PM EDT MON SEP 5 2016 ...TROPICAL STORM WARNING IN EFFECT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHERN CONNECTICUT AND SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TROPICAL STORM WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TROPICAL STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ338-CTZ005>009-NJZ002-004-006-103>108-NYZ067>074-176-177-061000- NEW YORK HARBOR-NORTHERN FAIRFIELD-NORTHERN NEW HAVEN- NORTHERN MIDDLESEX-NORTHERN NEW LONDON-SOUTHERN FAIRFIELD- WESTERN PASSAIC-EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN- WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE- PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER- NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-NORTHERN QUEENS- NORTHERN NASSAU- 757 PM EDT MON SEP 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NYZ075-178-061000- KINGS (BROOKLYN)-SOUTHERN QUEENS- 757 PM EDT MON SEP 5 2016 ...HIGH RIP CURRENT RISK IN EFFECT FROM 6 AM EDT TUESDAY THROUGH TUESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH RIP CURRENT RISK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NYZ179-061000- SOUTHERN NASSAU- 757 PM EDT MON SEP 5 2016 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 3 AM EDT TUESDAY... ...HIGH RIP CURRENT RISK IN EFFECT FROM 6 AM EDT TUESDAY THROUGH TUESDAY EVENING... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 10 AM TO 3 PM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH RIP CURRENT RISK. COASTAL FLOOD ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 7:05 PM EDT | Rip Current Statement | OKX | Kings, Nassau, Queens, Suffolk | 22 hr |
Nearby
Coastal Flood Statements in New York, 2016Every coastal flood statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.